# SDR WX0A2022070874141

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 19,916 hours, 12,850 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 774278
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EPSU CHECK ON MCDU, PER WEEKLY CHECK, FOUND AFT EPSU (13WL) BATTERY FAILED. / REMOVED AND REPLACED AFT EPSU (13WL) BATTERY REF AMM 33-51-38Ï¿½PBÏ¿½401. OPS CHECK GOOD."
